Long story short I have been on Armour thyroid for about 8 months. I had a reaction to synthroid so... asked to be switched after my foot swelled, had a rash on hands/feet and also had ulcers in my mouth. I started with 15 mg which was too little and my TSH went up above 7 and felt awful, then switched to 30mg felt a bit better but TSH was only at 3.5 so endo then put me on 45 mg. Since doses are limited and 45 mg was too much I am now doing 4 days of 45 mg and 3 days per week of 30 mg. All and all I am zoned out at work, emotional (which I usually am not), have bits of anxiousness as the day goes on, extreme fatigue so I'm not sure what else to try!!! I read about splitting the dose - taking part of it in the morning and then another one a few hrs. after lunch. Does anyone have any other recommendations? I also have GAD antibodies which could eventually lead to Type 1 Diabetes but test daily and am stable so therefore do not take medicine at this time. Any help or suggestions would be so appreciated! I just want to feel good again!
I recently read that Nature-Throid could help if other medicines give bothersome side effects. Please discuss with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2010 • 2 answers
Posted 3 Mar 2012 • 2 answers
Posted 9 Nov 2012 • 6 answers
Posted 7 Nov 2013 • 5 answers
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
Posted 14 Nov 2014 • 1 answer